Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Typhoid, severe hair loss, thinning. Prescribed tugain solution. Treatment?

I am 16 years old teenager . Till my 7th std i had long hair upto y waist but in my 8th Std i had typhoid due to which i suffered tremendous Hair loss . Now i am in 11th Std still my hair have not grown back like it was before . Its only till my shoulders now. and very few in numbers . I had consulted a dermatalogist he told me to use tugain solution . But there is no effect seen . What should i do now . Plz refer me some treatment . My friends also joke about it
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

History of chronic disease and associated malnutrition is an important causes for hair loss, due to decreased nutrition supply to the hair roots.
As you have mentioned in your post that you had Typhoid, it takes time for the body to recover back to its normal state.

Management of hair loss includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally.
5. Multivitamin & multi mineral supplementation

Tugain solution (pharmacologically Minoxidil) will stimulate the hair follicles.
Though it may take few months to appreciate the change.
So, the medication given by your Dermatologist is right, please use it as advised as hair loss tends to return on stoppage of the medication.
You can also include some multivitamin and multi mineral supplement along with it.

There is no need to worry.
Your hairs will grow back again.

Wishing you a Good Health.
Take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor